# SDR DXTA2023103199420

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 4,459 hours, 2,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR RUBS ON DOOR JAM WHEN OPENING OR CLOSING.  AFTER LIFTING DOOR OPEN HANDLE, HAD TO GIVE LIGHT PUSH TO DOOR TO OPEN FROM INSIDE CABIN.  INSPECTED MED AND FOUND IT RUBBING THE FWD RUB BLOCK. REMOVED RUB, BLOCK, DISCARDED SHIMS, AND INSTALLED ORIGINAL RUB BLOCK. MEASURED GAP BETWEEN RUB BLOCK AND MED WHICH RS WITHIN LIMIT. OPS CHECKED GOOD. REF: CE-680A AMM 52-10-45.
